The Michigan Mathematical Journal

On a construction of L. Hua for positive reproducing kernels

Steven G. Krantz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 59, Issue 1 (2010), 211-230.

Dates
First available in Project Euclid: 27 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1272376034

Digital Object Identifier
doi:10.1307/mmj/1272376034

Mathematical Reviews number (MathSciNet)
MR2654148

Zentralblatt MATH identifier
1197.32002

Subjects
Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15] 32A36: Bergman spaces
Secondary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.) 32A26: Integral representations, constructed kernels (e.g. Cauchy, Fantappiè- type kernels)

Citation

Krantz, Steven G. On a construction of L. Hua for positive reproducing kernels. Michigan Math. J. 59 (2010), no. 1, 211--230. doi:10.1307/mmj/1272376034. https://projecteuclid.org/euclid.mmj/1272376034


Export citation

References

  • P. Ahern, M. Flores, and W. Rudin, An invariant volume-mean-value property, J. Funct. Anal. 11 (1993), 380--397.
  • J. Arazy and M. Engliš, Iterates and the boundary behavior of the Berezin transform, Ann. Inst. Fourier (Grenoble) 51 (2001), 1101--1133.
  • N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337--404.
  • E. Bedford and J. E. Fornæ ss, A construction of peak functions on weakly pseudoconvex domains, Ann. of Math. (2) 107 (1978), 555--568.
  • F. A. Berezin, Quantization in complex symmetric spaces, Math. USSR-Izv. 9 (1975), 341--379.
  • C. A. Berger, L. A. Coburn, and K. H. Zhu, Toeplitz operators and function theory in $n$-dimensions, Pseudodifferential operators (Oberwolfach, 1986), Lecture Notes in Math., 1256, pp. 28--35, Springer-Verlag, Berlin, 1987.
  • L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et Szegő, Journées: Équations aux dérivées partielles de Rennes (1975), Astérisque 34/35 (1976), 123--164.
  • D. Catlin, Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980), 605--625.
  • R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., 242, Springer-Verlag, Berlin, 1971.
  • M. Engliš, Functions invariant under the Berezin transform, J. Funct. Anal. 121 (1994), 233--254.
  • ------, Asymptotics of the Berezin transform and quantization on planar domains, Duke Math. J. 79 (1995), 57--76.
  • C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1--65.
  • C. R. Graham, The Dirichlet problem for the Bergman Laplacian. I, Comm. Partial Differential Equations 8 (1983), 433--476.
  • ------, The Dirichlet problem for the Bergman Laplacian. II, Comm. Partial Differential Equations 8 (1983), 563--641.
  • R. E. Greene and S. G. Krantz, Stability properties of the Bergman kernel and curvature properties of bounded domains, Recent developments in several complex variables (Princeton, 1979), Ann. of Math. Stud., 100, pp. 179--198, Princeton Univ. Press, Princeton, NJ, 1981.
  • ------, Deformation of complex structures, estimates for the $\bar\partial$ equation, and stability of the Bergman kernel, Adv. Math. 43 (1982), 1--86.
  • L. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Amer. Math. Soc., Providence, RI, 1963.
  • A. Koranyi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507--516.
  • ------, Boundary behavior of Poisson integrals on symmetric spaces, Trans. Amer. Math. Soc. 140 (1969), 393--409.
  • S. G. Krantz, Invariant metrics and the boundary behavior of holomorphic functions on domains in $\Bbb C^n,$ J. Geom. Anal. 1 (1991), 71--98.
  • ------, Partial differential equations and complex analysis, Stud. Adv. Math., CRC Press, Boca Raton, FL, 1992.
  • ------, Function theory of several complex variables, 2nd ed., Amer. Math. Soc., Providence, RI, 2001.
  • ------, Calculation and estimation of the Poisson kernel, J. Math. Anal. Appl. 302 (2005), 143--148.
  • ------, Cornerstones of geometric function theory: Explorations in complex analysis, Birkhäuser, Boston, 2006.
  • ------, A tale of three kernels, Complex Var. Elliptic Equ. 53 (2008), 1059--1082.
  • ------, Explorations in harmonic analysis with applications to complex function theory and the Heisenberg group, Appl. Numer. Harmon. Anal., Birkhäuser, Boston, 2009.
  • J. Peetre, The Berezin transform and Ha--Plitz operators, J. Operator Theory 24 (1990), 165--186.
  • D. H. Phong and E. M. Stein, Hilbert integrals, singular integrals, and Radon transforms. I, Acta Math. 157 (1986), 99--157.
  • W. Rudin, Function theory in the unit ball of $\Bbb C^n,$ Grundlehren Math. Wiss., 241, Springer-Verlag, New York, 1980.
  • E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Math. Notes, 11, Princeton Univ. Press, Princeton, NJ, 1972.
  • K. Zhu, Spaces of holomorphic functions in the unit ball, Grad. Texts in Math., 226, Springer-Verlag, New York, 2005.